# SDR MJ12001F00000

- Difficulty date: June 7, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N633DS
- Make and model: Lear 35A
- Aircraft serial: 362
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: S461
- Condition: Defective
- Location: Wing Tip Tank
- Part time: 139 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLAPPER VALVE SEAL PN S-461 FOR LEFT AND RIGHT WING TIP TANKS WERE INSTALLED IAW SB 35/36-28-10 ON 02/19/01  AIRCRAFT HOURS 8,167.3 CUSTOMER ARRIVED AT OUR FACILITY ON 06/04/2001 AIRCRAFT HOURS 8306.9 WITH REPORTED DISCREPANCY AS FOLLOW:  INVESTIGATE TIP TANK FLAPPER VALVES BYPASSING FUEL.  INVESTIGATION REVEALED LEFT AND RIGHT TIP TANK TO WING FLAPPER VALVES FORWARD AND AFT POSITIONS PN S-461 WERE SWOLLEN AND DEFORMED PERMITTING FUEL FROM WING TO BYPASS INTO THE TIP TANKS.
